# SDR AWXA200501322

- Difficulty date: October 8, 2005
- Submitted: November 2, 2005
- Operation: Air carrier
- Aircraft: N315AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23734
- Aircraft time: 59,624 hours, 37,198 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vertical Beam
- Part number: 651758243
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C18 CHECK DISCOVERED VERTICAL BEAM WEB CRACKED, .95 INCHES IN LENGTH, AT BS 178, WL 184 AND BL 17.1L.  MAINTENANCE REMOVED DAMAGED AREA OF WEB IAW BOEING 737-300 SRM 53-10-08-2R 12 FIG 201.  FABRICATED WEB AND SHIMS FOR VERTICAL BEAM IAW BOEING 737-300 SRM 53-10-08-2R12.  INSTALLED FABRICATED REPAIR PARTS AT BS 178, WL 184 AND BL 17.1L IAW BOEING 737-300 SRM 51-40-02-0G FIG 12.
